I am on Synthroid and amlodipine. I take Amitiza right after breakfast and at bedtime. I have had accidents thinking it was just the gas I get with Amitiza. I read in a few comments that Synthroid or high blood pressure medicines cause problems with taking Amitiza. Is this true?
Well, on its' own, two common side effects of Amitiza can be diarrhea and gas. I take 8mg once per day. I know it can be prescribed in three times that amount, and noticed you're taking whatever amount it is twice per day, so it may not hurt to talk to your Doctor about taking it once per day and/or lowering the milligrams. I wish you all the best! There's nothing like stomach discomfort!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2011 • 2 answers
Posted 14 Nov 2015 • 3 answers
Posted 14 Jun 2017 • 1 answer
Posted 30 Apr 2018 • 1 answer
Posted 12 Sep 2018 • 0 answers